It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board


Bipolar Disorder Board Index


I agree completely, I started on an antidepressant, pushing me into a manic episode. I felt wired, like too much coffee, but tired at the same time, my vision started getting blurry and my thoughts very rapid and driven, motivated, but unorganized and relentless.

My Dr. started me on lithium, which I responded well to. However, I was working out consistently at the time I started the drug. two weeks into therapy, I stopped working out, and the effects of the drug also decreased to the point where I could feel it wasnt enough, narrow therapeutic range. Then because of my anxiety I took measure into my own hands and started double dosing. Which combined with my clonopin, irregular eating and constant exposure to medication, made me bleed in my upper GI tract.

Once I started lithium, my anxiety, left unaddressed, took over. I was panicking all the time, started up on klonopin. That was the best combination I had until I got the tarry stool. I was in and out of four hospitals until i started shitting out old blood. It was painful, frustrating, debilitating process, all while I had school on top of that.

Then I was switched to Buspar, which made me super tired, dizzy, and incapacitated for the first week I took. Again, my panick and noncompliance with instructions made me take too much buspar then I panicked and quit the medication altogether, had the worst withdrawal, lightening zaps in my brain. all the while hospitals telling me Im fine.

Then my doc gave me xanax and antidepressant light does to see if it would work with the lithium to help instead of using xanax long term. It pushed me into more drug induced mania. Then I went abroad for vacation for three months, stupid on my part not being completely stable but I planned this for a year and a half. I had to wean off of xanax cause it was the only thing helping me with the lithium, then I had panick symptoms all the time weaning off of it. Then I went to the hospital for gastroenteritis, found out i have prostatitis on top of that, was treated for both, turns out the prostatitis is non bacterial, goodie, another problem you cant solve, just cope.

While abroad keep in mind, Then for the past month and a half I have been feeling nauseous and fatigued, I have had panick symptoms here and there, the docs abroad didnt want to give me meds for more than a month even though it cost money to travel and get more meds. I was on Clorazepate while abroad and it works well. not too hard or soft, after a week aor two you start feeling an effect aftger the main dose wears off. I had that with Valium to sleep. Combination worked pretty well. I ran out of the medication. Went back to the hospital because of panic attacks manifesting itself by me feeling symptoms of high blood pressure by being off anti anxiety medication. Started feeling fatigued and that the lithium wasnt enough while not working out, so I started taking allowed dosage by docs instructins. That gave me a full feeling in my brain, pressure, like it was too much, scared me so I went off meds completely, since then things have been a wreck, but it seems like things have been a wreck ever since.

Now Im homw trying to get school done and wanted to try something different so my doc said trileptal. Now I am suffering from light sensitivity, itchiness, blothes (looks like bug bits, on skin, that itch. and above all my last semester of school and the worst side effect is being confused, stupid, and short term memory impairment. This is rediculous. A mess.

Sorry I know this has nothing to do with depakote, just had to find somewhere toget it off my chest.

Good luck to you with depakote, honestly I hope no side effects and it all works out. different side effects for everyone, neurochemistry nd biochemistry is different, really is not point asking ppl what happened to them besides get an idea of what could happen, only way to know for sure is by trying it yourself, which is the downfall and blessing of drugs.

Sincerely frustrated,

mp31318





All times are GMT -7. The time now is 07:26 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!